U.S. doctors online nowAsk doctors free
A 37-year-old male asked:

I have taken neurontin (gabapentin) for pain. i recently heard of someone that had developed a lump in their leg as a result of taking neurontin (gabapentin). is this possible?

1 doctor answer1 doctor weighed in
Dr. Bennett Machanic
Neurology 52 years experience
Not at all: Neurontin (gabapentin) side effects include drowsiness, dizziness, weight gain, and maybe foot and ankle edema. The swelling over the feet does not remotely suggest a lump, and there is no known case of provocation of a tumor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 30, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.